MathSciNet Relay Station
MathSciNet bibliographic data
MR2492125 34A08 (34B10)
N'Guérékata, Gaston M. A Cauchy problem for some fractional abstract differential equation with non local conditions. Nonlinear Anal. 70 (2009), no. 5, 1873–1876.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement